Discussions By Condition: Thyroid conditions

I have a burning tongue and tingling fingers and hand. I came of Hypothyroid medication due to sever

Posted In: Thyroid conditions 0 Replies
  • Posted By: Anonymous
  • December 16, 2014
  • 07:59 PM

medication due to severe panic attacks. I also have had personality changes, where I have become extremely angry, irritable and depressed. The anger started long before I came off my Eltroxin or similar meds. Once I slowly came off my anti-depressants, huge panic attacks began....and reduced to almost gone, once I stopped my thyroid medication. My tongue has been burning for the past 6 months....tingling fingers started one month ago. The endocrinologist is at a loss as to what is my problem. Suggestions anyone? My blood calcium is normal....but my parathyroid hormone is very high.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?